MAUDE Adverse Event Report: Cochlear Limited Nucleus CI422 Cochlear Implant with Straight Electrode; Nucleus 24 Cochlear Implant System

Cochlear Limited Nucleus CI422 Cochlear Implant with Straight Electrode; Nucleus 24 Cochlear Implant System
Model Number CI422
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Head Injury (1879)
Type of Reportable Event Serious Injury
Event or Problem Description
Per the clinic the patient experienced a magnet dislodgement due to a collision which was discovered through a ct scan (date not specified).The patient underwent revision surgery to perform magnet repair on (b)(6) 2026, where it was discovered silicon capsule has been ruptured.Subsequently, the device was explanted on (b)(6) 2026, the patient was re-implanted with another cochlear device during the same surgery.

Brand Name
Nucleus CI422 Cochlear Implant with Straight Electrode
Common Device Name
Nucleus 24 Cochlear Implant System
Manufacturer (Section D)
Cochlear Limited
1 university avenue
macquarie university
nsw 2109
AS  2109
Manufacturer (Section G)
Cochlear Ltd
1 university avenue
macquarie university, nsw 2109
AS   2109
Manufacturer Contact
shalini rajandran krishnan
unit ug-1, vertical podium
no. 8 jalan kerinchi
kuala lumpur, wilayah persekutuan 59200
MY   59200
MDR Report Key50137877
Report Number6000034-2026-02847
Device Sequence Number9211426
Product Code MCM
UDI-Device Identifier09321502020268
UDI-Public(01)09321502020268(11)180321(17)200320
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P970051
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Type of Report Initial,Followup
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/20/2020
Device Model NumberCI422
Device Catalogue NumberZ190574
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/17/2026
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 07/20/2026
Supplement Date Received by Manufacturer09/08/2026
Initial Report FDA Received Date08/05/2026
Supplement Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/21/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexMale